# SDR CA031002006

- Difficulty date: September 24, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 13,636 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2140 · Heating System
- Part: Switch
- Part number: 94E423
- Condition: Failed
- Location: Heater
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN ACCOMPLISHING A O/H ON THE HEATER WE FOUND THE DIFFERENTIAL PRESS SW STUCK IN THE CLOSED POSITION. THIS IS THE FOURTH SWITCH FOUND DEFECTIVE IN OUR O/H SHOP. THE SUPPOSEDLY NEW IMPROVED SWITCH MFG HAS PRODUCED IS NO BETTER THAN THE OLD SWITCH THAT IT REPLACES.
